# SDR ASAA0380079

- Difficulty date: January 13, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, AFT CARGO BAY LEFT TRACK IS CORRODED AT FS 1079-1222.  REPLACED TRACK PER SRM 53-05.  (M)
